# SDR PA03004

- Difficulty date: February 6, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N910DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 544
- Engine: Rroyce BR700710A110
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABNORMAL AUTOTHROTTLE DISENGAGMENT OCCURRED AFTER TAKEOFF.  PERFORMED AUTOTHROTTLE OPERATIONAL CHECK IAW MM.  NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
